# SDR AALA202208019941

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 89,112 hours, 11,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR  HANDLE DIFFICULT TO OPEN. SECURED SCREWS ON DOOR HINGES OPERATIONS CHECK OK GOOD FOR SERVICE.
